# SDR ABXA060062

- Difficulty date: January 12, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- Aircraft time: 58,899 hours, 60,789 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591140617
- Condition: Cracked
- Location: Bs 160.230
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LONGERON 4 FEET AT STA 200 CRACKED.  REMOVED AND REPLACED LONGERON 4 LEFT, STA 160.230 IAW DC9 SRM 51-30-2 AND 51-30-5.
